MAUDE Adverse Event Report: MICROVENTION INC HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION INC HYDROFRAME-10-AV; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported through a rage clinical study, on (b)(6) 2020, the patient received re-treatment for cerebral aneurysm that was originally embolization on (b)(6) 2018 with the use of seven coils.The patient required recoiling due to coil compaction.Diagnostic procedures were performed by using a balloon to assist the coiling.The recoiling results showed there was a good filling of the aneurysm with a coil mass and protection of the dome.After the procedure, the patient was awoken from anesthesia and was neurologically stable.The patient was transferred to the neurocritical care unit for close monitoring.The patient will remain on dual antiplatelet therapy for 4 to 6 weeks and after will be prescribed baby aspirin for life.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this lot number did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device coils were was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided; however, operative notes were received.The alleged product issue could not be confirmed at this time.However, the investigation is ongoing.Upon completion, of the investigation, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information received 9 may 2023 that included the part number, and it is added in section d3.Investigation results were completed on 1 june 2023.Procedure note medical review: a detailed procedure note medical review has been performed.Data review indicates that the patient received retreatment for coil compaction within an aneurysm performed on (b)(6) 2018.On (b)(6) 2020, the patient required recoiling due to coil compaction.Data review indicates that the following coils were deployed hydrosoft 3-d 3 mm x 6 cm.6.Hydrosoft 3-d 3 mm x 6 cm.7.Hydrosoft 3-d 3 mm x 4 cm.8.Hydrosoft 3-d 3 mm x 6 cm.9.Hydrosoft 3-d 2.5 mm x 6 cms successfully.Investigation findings: without the return and physical evaluation of the device, the investigation cannot definitively determine if a condition existed that would have caused or contributed to the reported event.Without imaging, the investigation cannot verify the event occurred as described, nor could the investigation definitively determine the cause of the reported event.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: based on a review of the last 2 years of complaint data, and at the time of this investigation, no systemic issues have been identified for this batch number that would have caused or contributed to the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform and analysis of the device, this investigation cannot identify with certainty any potential root causes.Ifu review (additional information can be found in the ifu): potential complications potential complications include, but are not limited to: hematoma at the site of entry, vessel perforation, aneurysm rupture, parent artery occlusion, incomplete aneurysm filling, emboli, hemorrhage, ischemia, vasospasm, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.Cases of chemical aseptic meningitis, edema, hydrocephalus and/or headaches have been associated with the use of embolization coils in the treatment of large and giant aneurysms.The physician should be aware of these complications and instruct patients when indicated.Appropriate patient management should be considered.

Brand Name
HYDROFRAME-10-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key16883091
Report Number2032493-2023-00711
Device Sequence Number5717899
Product Code KRD
UDI-Device Identifier00816777025357
UDI-Public(01)00816777025357(11)170728(17)220630(10)1707281W9
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number7110-0154
Device Catalogue Number7110-0154
Device Lot Number1707121W8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date05/06/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale